# SDR N6WA2025040401

- Difficulty date: April 3, 2025
- Submitted: April 5, 2025
- Operation: Air carrier
- Aircraft: N544GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10257
- Aircraft time: 43,963 hours, 31,945 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENT AT FS581 TO FS597 AT STGR25L TO STGR26L. WORKED AND REPAIRED FUSELAGE DENT AT FS581 TO FS597 AT STGR25L TO STGR26L IAW AWATS EO 25-CRJ5-53-057 AND EO-C550-53MR-062.
